# SDR FDEA201001050014

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 79,058 hours, 29,746 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142109
- Part serial: 153
- Condition: Failed
- Location: Mlg
- Part time: 4,365 hours, 2,016 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE CONDUCTING ILS APPROACH TO RWY 36R AT MEM RECEIVED LVL 2 ALERT ANTI SKID RT FAIL EXECUTED  MISSED APPROCH, RAN QRH. FAILED MANUAL ANTI-SKID  CHECK WERE VECTOR FOR ANOTHER APPROACH AND ANTI-SKID APPEARED TO WORK.   REMOVED AND REPLACED ASCU IAW MM 32-45-01-4.  OPS CHECKS NORMAL AT THIS TIME.  ACFT OK FOR CONT SERVICE.
